MathSciNet Relay Station
MathSciNet bibliographic data
MR2201187 65N06 (35J25)
Ito, Kazufumi; Li, Zhilin; Kyei, Yaw Higher-order, Cartesian grid based finite difference schemes for elliptic equations on irregular domains. SIAM J. Sci. Comput. 27 (2005), no. 1, 346–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement